# SDR 98ZZZX2780

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BX
- Make and model: Bell 206B
- Aircraft serial: 2872
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 2060760341
- Condition: Failed
- Location: Hyd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED TO BYPASS WHEN FILTER PLUGGED.  REMOVED AND SENT FOR REPAIR.
